Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by Gordon Harris on November 14, 1998, at 17:26:45

In reply to Re: Effexor withdrawal - very bad news, posted by jj on November 4, 1998, at 13:26:07

I found Effexor to be an apparent miracle-worker in helping me get over extreme depression and anxiety that had persisted for almost a year. Incredibly, only a dosage of 37 mg per day (taken am, pm, eve.) seemed to do the trick. After
3 months I was able to discontinue, but experienced bad temper, crying, and something like dizziness. After a month I went back to taking even less than 25 mg /day, but it does seem to help enormously. Nonetheless, I am once again
weaning off. I think the worst symptom is feelings of hostility that come over me
during periods of stress. But then, that's something to work on. I must say that the therapist that I have worked with has also helped me
understand my reactions to stress, and to realize that they are not me, but are simply the way I am responding.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gordon Harris thread:1016